Jump to content

Recommended Posts

SOcean

I'm having trouble with my eyes since a bad reaction to a steroid and also since coming of Prozac. My pupils have been smaller since coming off (I read that SSRI'S dilate, so they've probably been dilated for many years) and I've had blurry vision and just "different" vision since the steroid too. Kind of like having a permanent migraine. I feel like I have a hard time focusing. I'm sensitive to colors. Things look weird. Driving feels weird. Super sensitive to light and visuals. I went to eye doctor and of course they didn't find anything or do anything helpful. I have eye pain. I feel like my eyes are strained, muscles behind them have tremors too, and maybe aren't working right. And like I have a haze or veil or everything. I'm scared obviously and don't know what to do. Also facial tics and spasms seem to be getting worse, as well as other tremors. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy